Weight Loss Home > Meridia and Insomnia
Clinical studies involving Meridia and insomnia have shown that insomnia is a common side effect of the medication. There are some ways to improve your sleep habits, such as keeping a regular sleep-wake cycle, avoiding caffeine in the four to six hours before bedtime, and refraining from taking a nap after 3 p.m. If you are taking Meridia and insomnia continues to be a problem, talk to your healthcare provider about possible treatment options.
Meridia and Insomnia: An IntroductionInsomnia is a common side effect of Meridia® (sibutramine hydrochloride monohydrate), occurring in up to 10.7 percent of people, compared to only 4.5 percent of people not taking the medication. Because of the way it works, Meridia can have a stimulatory effect in some people and cause difficulty sleeping.
- Waking up often during the night and having trouble going back to sleep
- Waking up too early in the morning
- Difficulty falling asleep
- Non-refreshing sleep.